advertisement
Question
Posted by: Desperate | 2011/09/04

Low libido

I''''m using a lot of medication for Bipolar Mood Disorder, one of the side-effects is decrease in Libido. I bought Erex for Women capsules to enhance your Libido. On the pamflet it says if you''''ve got depression you cant use it, why not? Any other suggestions?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

I strongly suggest that you consult your psychiatrist for a possible solution to your problem.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement